Jump to content
CrazyBoards.org

Recommended Posts

Hi guys,

just started seroquel/quetiapine 25 mg two days ago. I think it makes me hypomanic. Has anyone else experienced this? Does it go away? 

Im taking it for bipolar disorder

Share this post


Link to post
Share on other sites

Never heard of it, but some meds Can have paridoxical reactions, meaning they do the opposite of what their suppose to. Could the hypomania be a symptom and you need a higher dose? 

  • Like 2

Share this post


Link to post
Share on other sites

I tried increasing the dose, But i only went more manic :(

On 30/6/2018 at 6:45 PM, Iceberg said:

Never heard of it, but some meds Can have paridoxical reactions, meaning they do the opposite of what their suppose to. Could the hypomania be a symptom and you need a higher dose? 

I tried increasing the dose. Buy I only went more manic :(

  • Confused 1

Share this post


Link to post
Share on other sites

I read somewhere that all/almost all of the AAPs have been implicated in causing mania. 

 

Don't quote me on that, though, because I can't remember where I read it.

Abilify made me manic and that's an AAP but it's also far more activating than Seroquel.

Share this post


Link to post
Share on other sites

I'm pretty sure Seroquel made me feel what would qualify as hypomanic.  I also had auditory hallucinations after I took my dosage.  But I was on 900mg at the time.  I remember doing some crazy things on that drug that I normally would have never thought about doing. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By CookieN
      Anyone on a very low dose of zyprexa?  How low? Do you have any side effects on this very low dose? Does it improve your symptoms? 
    • By CookieN
      What questions do you still have that have never been answered?
    • By CookieN
      I find I am always in a rush, I want to get things done, be productive and do not have patience with others.
      Do you want to accomplish things quickly? Do you find you do not have patience with others who are slower?
       
    • By CookieN
      Sometimes out of the blue I get this feeling that I did something wrong and people will come to get me, because of this. Then I keep on reviewing what I did throughout the day and see that I did not do anything wrong. What causes this? Is this ocd or paranoia? How to prevent/deal/improve with this?
    • By CookieN
      Have you ever been tested for thyroid function (hypothyroidism, hyperthyroidsm). 
      I remember my last episode 10 years ago, some lab test were done and doctor found I was hypothyroid. 
      Apparently thyroid causes mood problems wether is depression or mood swings
×
×
  • Create New...